Skip to main content
×
Home

RIEMANN–HILBERT CORRESPONDENCE FOR MIXED TWISTOR ${\mathcal{D}}$ -MODULES

  • Teresa Monteiro Fernandes (a1) and Claude Sabbah (a2)
Abstract

We introduce the notion of regularity for a relative holonomic ${\mathcal{D}}$ -module in the sense of Monteiro Fernandes and Sabbah [Internat. Math. Res. Not. (21) (2013), 4961–4984]. We prove that the solution functor from the bounded derived category of regular relative holonomic modules to that of relative constructible complexes is essentially surjective by constructing a right quasi-inverse functor. When restricted to relative ${\mathcal{D}}$ -modules underlying a regular mixed twistor ${\mathcal{D}}$ -module, this functor satisfies the left quasi-inverse property.

Copyright
References
Hide All
1. D’Agnolo A., Guillermou S. and Schapira P., Regular holonomic D[[ℏ]]-modules, Publ. Res. Inst. Math. Sci., Kyoto Univ. 47(1) (2011), 221255.
2. Deligne P., Équations différentielles à points singuliers réguliers, Lecture Notes in Mathematics, Volume 163 (Springer, Berlin, Heidelberg, New York, 1970).
3. Edmundo M. J. and Prelli L., Sheaves on 𝓣-topologies, J. Math. Soc. Japan 68(1) (2016), 347381.
4. Hotta R., Takeuchi K. and Tanisaki T., D-Modules, Perverse Sheaves, and Representation Theory, Progress in Mathematics, Volume 236 (Birkhäuser, Boston, Basel, Berlin, 2008). in Japanese: 1995.
5. Kashiwara M., On the holonomic systems of differential equations II, Invent. Math. 49 (1978), 121135.
6. Kashiwara M., The Riemann–Hilbert problem for holonomic systems, Publ. Res. Inst. Math. Sci., Kyoto Univ. 20 (1984), 319365.
7. Kashiwara M., D-Modules and Microlocal Calculus, Translations of Mathematical Monographs, Volume 217 (American Mathematical Society, Providence, RI, 2003).
8. Kashiwara M. and Kawai T., On the holonomic systems of differential equations (systems with regular singularities) III, Publ. Res. Inst. Math. Sci., Kyoto Univ. 17 (1981), 813979.
9. Kashiwara M. and Schapira P., Sheaves on Manifolds, Grundlehren Math. Wiss, Volume 292 (Springer, Berlin, Heidelberg, 1990).
10. Kashiwara M. and Schapira P., Moderate and Formal Cohomology Associated with Constructible Sheaves, Mém. Soc. Math. Fr. (NS), Volume 64 (Société Mathématique de France, Paris, 1996).
11. Kashiwara M. and Schapira P., Ind-sheaves, Astérisque, Volume 271 (Société Mathématique de France, Paris, 2001).
12. Kashiwara M. and Schapira P., Categories and Sheaves, Grundlehren Math. Wiss., Volume 332 (Springer, Berlin, Heidelberg, 2006).
13. Mebkhout Z., Le formalisme des six opérations de Grothendieck pour les D-modules cohérents, Travaux en cours, Volume  35 (Hermann, Paris, 1989).
14. Mebkhout Z., Le théorème de positivité, le théorème de comparaison et le théorème d’existence de Riemann, Éléments de la théorie des systèmes différentiels géométriques, Séminaires & Congrès, Volume  8 pp. 165310 (Société Mathématique de France, Paris, 2004).
15. Mochizuki T., Asymptotic Behaviour of Tame Harmonic Bundles and an Application to Pure Twistor D-Modules, Mem. Amer. Math. Soc., Volume 185, no. 869–870 (American Mathematical Society, Providence, RI, 2007). arXiv:math.DG/0312230 & arXiv:math.DG/0402122.
16. Mochizuki T., Mixed Twistor D-Modules, Lecture Notes in Mathematics, Volume 2125 (Springer, Heidelberg, New York, 2015).
17. Monteiro Fernandes T. and Prelli L., Relative subanalytic sheaves, Fund. Math. 226(1) (2014), 79100.
18. Monteiro Fernandes T. and Sabbah C., On the de Rham complex of mixed twistor D-modules, Int. Math. Res. Not. (IMRN) (21) (2013), 49614984.
19. Prelli L., Sheaves on subanalytic sites, Rend. Semin. Mat. Univ. Padova 120 (2008), 167216.
20. Prelli L., Microlocalization of Subanalytic Sheaves, Mém. Soc. Math. Fr. (NS), Volume 135 (Société Mathématique de France, Paris, 2013).
21. Sabbah C., Proximité évanescente, I. La structure polaire d’un D-module, Appendice en collaboration avec F. Castro, Compos. Math. 62 (1987), 283328.
22. Sabbah C., Polarizable Twistor D-Modules, Astérisque, Volume 300 (Société Mathématique de France, Paris, 2005).
23. Schapira P. and Schneiders J.-P., Index Theorem for Elliptic Pairs, Astérisque, Volume 224 (Société Mathématique de France, Paris, 1994).
24. Wang L., The constructibility theorem for differential modules, PhD thesis, University of Illinois at Chicago (2008) http://indigo.uic.edu/handle/10027/13547.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the Institute of Mathematics of Jussieu
  • ISSN: 1474-7480
  • EISSN: 1475-3030
  • URL: /core/journals/journal-of-the-institute-of-mathematics-of-jussieu
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords:

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 9 *
Loading metrics...

Abstract views

Total abstract views: 75 *
Loading metrics...

* Views captured on Cambridge Core between 19th May 2017 - 18th November 2017. This data will be updated every 24 hours.